# SDR SWAA2024103042493

- Difficulty date: September 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS AFT CARGO DOOR CUTOUT LOWER SILL WEB PLATE BETWEEN STA 787 & 807 MKD DOTS.<[01] THIS FAULT WILL BE ACCOMPLISHED ON TTG8Q00W3JB3;[02] VERIFIED STEP 1
